# SDR CALA2023051201473

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737-900ER
- Aircraft serial: 43534
- Aircraft time: 30,607 hours, 10,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: St 500c-St 500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24.75 WITH CORROSION BTW STA 500C TO STA 500F (RE F AAR NR 99967595) REMOVED AND REPLACED SEAT TRACK BTW STA 500C TO STA 500F IAW B737-900ER SRM 53-00-52-2R-4 STEP 4 COMPLETED STEP 4(M,N) PER W/C 3501804/2000/0585 SFR #1032342.
